# SDR SWIA200311909

- Difficulty date: March 3, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 18,820 hours, 17,886 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL REBATES HAVE CORROSION UNDER PANELS 510AB, 540AB, 540CB, 540DB, 540FB, 550AB.  FOUND DURING C-CHECK INSPECTION.  DAMAGE REPAIRED IAW CRJ REO 601R-57-21-030 REV A UNDER PANEL 510AB MAX MAT'L LOSS .002, 540CB MAX MAT'L LOSS .008, 540DB MAX MAT'L LOSS .004, 540FB MAX MAT'L LOSS .003, 550AB MAX MAT'L LOSS .004, 540AB DAMAGE BEYOND LIMITS OF THIS REPAIR.  HFEC INSPECTION C/O ON BLEND WING FUEL TANK LID REBATES AS REQUIRED IAW REO 601R-57-21-030.  NO CRACKS FOUND.
